# SDR AALA202204266479

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 68,194 hours, 25,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ARMING LEVER AT 3R DOOR IS BROKEN. REPLACED HANDLE AS REQUIRED.
